# SDR AWXA200301496

- Difficulty date: November 13, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65494427
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK CORROSION WAS FOUND ON LT MAIN LANDING GEAR WING DOOR ATTACH ANGLE FWD SUPPORT FITTING AT INBOARD AND OUTBOARD FACES AT REAR SPAR.  MAINTENANCE REMOVED CORRODED LT MAIN LANDING GEAR WING DOOR ATTACH ANGLE FWD SUPPORT FITTING AT REAR SPAR; INSTALLED A NEW REPLACEMENT SUPPORT FITTING IAW B737-300 SRM 51-40-05 FIG 401 PG 1-8 & FIG 2 PG 4.
